# SDR R61A2020070600549

- Difficulty date: July 2, 2020
- Submitted: July 6, 2020
- Operation: Air carrier
- Aircraft: N857RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000079
- Aircraft time: 41,809 hours, 24,882 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Unit
- Part number: 34002210
- Part serial: 012588
- Condition: Inoperative
- Location: Cabin
- Part time: 10,833 hours, 7,005 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT CENTER CEILING PANEL IN AFT GALLEY DO NOT ILLUMINATE.  R&R NR 4 ELPU.
